# SDR ABXA010351

- Difficulty date: May 30, 2001
- Submitted: June 22, 2001
- Operation: Air carrier
- Aircraft: N977AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47513
- Aircraft time: 54,399 hours, 51,179 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5911412221
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUR CRACKS AT FORWARD LOWER CARGO DOOR CUTOUT AFT LOWER CORNER.  INSPECTION EVALUATED AND ONLY FOUND ONE CRACK.  REPAIRED AREA IAW DC-9 EA 53100113-001 AND REA D953-41279-MR.
